Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Jan 8, 2015, 2:12 PM CST for 20 counties in Wisconsin. It took effect at Jan 9, 2015, 3:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2015, 2:12 PM CST (20:12 UTC)
- In effect from
- Jan 9, 2015, 3:00 AM CST
- Expired
- Jan 10, 2015, 10:00 AM CST
- In force
- 31 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235 WWUS43 KMKX 082012 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 212 PM CST THU JAN 8 2015 ...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS... ...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING... .A QUICK HITTING LOW PRESSURE SYSTEM IS BRINGING A ROUND OF LIGHT TO MODERATE SNOW TO SOUTHERN WISCONSIN INTO THE EVENING HOURS. TWO TO 4 INCHES OF SNOW IS EXPECTED WITH THE HIGHEST AMOUNTS OVER EASTERN WISCONSIN. THE COMBINATION OF VERY COLD TEMPERATURES... BLOWING SNOW...AND TIMING WITH THE AFTERNOON/EVENING COMMUTE WILL RESULT IN A HIGHER THAN NORMAL LEVEL OF IMPACT. THE WINTER WEATHER ADVISORY HAS BEEN EXTENDED LATER INTO THE NIGHT DUE TO INCREASING WINDS WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING SNOW. ANOTHER ARCTIC FRONT WILL PASS LATE THIS EVENING WITH BITTERLY COLD WIND CHILLS FROM LATE TONIGHT INTO SATURDAY MORNING. THUS ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED BEGINNING LATER TONIGHT. WIZ051-052-058>060-064>066-069>072-090415- /O.NEW.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ /O.EXT.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 212 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY. * TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. * SNOW AMOUNTS...2 TO 4 INCHES. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-056-057-062-063-067-068-090415- /O.NEW.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ /O.EXT.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 212 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST FRIDAY. * TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. * SNOWFALL AMOUNTS...1 TO 3 INCHES. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ COLLAR
8 follow-up statements
016 WWUS43 KMKX 082034 AAA WSWMKX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 234 PM CST THU JAN 8 2015 ...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS... ...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING... .A QUICK HITTING LOW PRESSURE SYSTEM IS BRINGING A ROUND OF LIGHT TO MODERATE SNOW TO SOUTHERN WISCONSIN INTO THE EVENING HOURS. TWO TO 4 INCHES OF SNOW IS EXPECTED WITH THE HIGHEST AMOUNTS OVER EASTERN WISCONSIN. THE COMBINATION OF VERY COLD TEMPERATURES... BLOWING SNOW...AND TIMING WITH THE AFTERNOON/EVENING COMMUTE WILL RESULT IN A HIGHER THAN NORMAL LEVEL OF IMPACT. THE WINTER WEATHER ADVISORY HAS BEEN EXTENDED LATER INTO THE NIGHT DUE TO INCREASING WINDS WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING SNOW. ANOTHER ARCTIC FRONT WILL PASS LATE THIS EVENING WITH BITTERLY COLD WIND CHILLS FROM LATE TONIGHT INTO SATURDAY MORNING. THUS ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED BEGINNING LATER TONIGHT. WIZ051-052-058>060-064>066-069>072-090445- /O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ /O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 234 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. * TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. * SNOW AMOUNTS...2 TO 4 INCHES. * WIND CHILLS...20 BELOW TO 30 BELOW ZERO. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-056-057-062-063-067-068-090445- /O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ /O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 234 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. * TIMING...PERIODS OF LIGHT TO MODERATE SNOW THROUGH THE EARLY EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. * SNOW AMOUNTS...1 TO 3 INCHES. * WIND CHILLS...20 BELOW TO 30 BELOW ZERO. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE AFTERNOON AND EVENING HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO A 1/4 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
909 WWUS43 KMKX 090214 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 814 PM CST THU JAN 8 2015 ...SNOW AND BLOWING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS... ...BITTER WIND CHILLS RETURN TONIGHT THROUGH SATURDAY MORNING... .AN ARCTIC COLD FRONT WILL BRING SOME LIGHT SNOW ALONG WITH STRONG NORTHWEST WINDS AND FALLING TEMPERATURES AGAIN TONIGHT. THE INCREASING WINDS WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING SNOW. THE ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM LATE TONIGHT INTO SATURDAY MORNING. THUS ANOTHER WIND CHILL ADVISORY HAS BEEN ISSUED BEGINNING LATER TONIGHT. WIZ051-052-058>060-064>066-069>072-091015- /O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ /O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA- MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM... WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 814 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. * TIMING...PERIODS OF LIGHT SNOW THROUGH THE EVENING. AREAS OF BLOWING SNOW CONTINUING LATER INTO THE NIGHT. * SNOW AMOUNTS...LITTLE ADDITIONAL ACCUMULATION. * WIND CHILLS...20 BELOW TO 30 BELOW ZERO. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE EVENING HOURS. SNOW AND OR BLOWING SNOW MAY RESULT IN VISIBILITIES TO LESS THAN 1/2 MILE OR SO WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ046-047-056-057-062-063-067-068-091015- /O.CON.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ /O.CON.KMKX.WC.Y.0003.150109T0900Z-150110T1600Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE 814 PM CST THU JAN 8 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 10 AM CST SATURDAY. * TIMING...PERIODS OF LIGHT SNOW THROUGH THE EVENING. AREAS OF BLOWING AND DRIFTING SNOW CONTINUING LATER INTO THE NIGHT. * SNOW AMOUNTS...LITTLE ADDITIONAL ACCUMULATIONS. * WIND CHILLS...20 BELOW TO 30 BELOW ZERO. * IMPACTS...SNOW AND BLOWING SNOW WILL RESULT IN SNOW COVERED ROADS AND REDUCED VISIBILITY FOR THE EVENING HOURS. BLOWING SNOW MAY RESULT IN VISIBILITIES TO LESS THAN 1/2 MILE WELL INTO THE NIGHT...ESPECIALLY IN RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO BLOWING AND DRIFTING SNOW. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HENTZ
008 WWUS43 KMKX 090911 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CST FRI JAN 9 2015 ...BITTERLY COLD WIND CHILLS RETURN THIS MORNING AND LAST THROUGH SATURDAY MORNING... .BRISK NORTHWEST WINDS WILL CONTINUE TO BRING FALLING TEMPERATURES THROUGH THE MIDDLE TO LATE MORNING HOURS BEFORE SLIGHTLY WARMING FOR THE AFTERNOON. BITTERLY COLD WIND CHILLS WILL DEVELOP THIS MORNING AND LAST INTO SATURDAY MORNING. WIZ046-047-051-052-056>060-062>072-091715- /O.EXP.KMKX.WW.Y.0003.000000T0000Z-150109T0900Z/ /O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 311 AM CST FRI JAN 9 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * TIMING...ARCTIC AIR WILL CONTINUE TO MOVE INTO SOUTHERN WISCONSIN THIS MORNING. WIND CHILLS WILL DROP TO 15 BELOW TO 25 BELOW ZERO AS IT DOES SO. * WIND CHILLS...15 BELOW TO 25 BELOW ZERO TODAY THROUGH SATURDAY MORNING. * IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MG
476 WWUS43 KMKX 091553 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 AM CST FRI JAN 9 2015 ...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING... .BRISK NORTHWEST WINDS WILL KEEP TEMPERATURES FROM RISING MUCH TODAY. BITTERLY COLD WIND CHILLS WILL THUS CONTINUE TODAY INTO SATURDAY MORNING. WIZ046-047-051-052-056>060-062>072-100000- /O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 953 AM CST FRI JAN 9 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * TIMING...TODAY INTO SATURDAY MORNING. * WIND CHILLS...15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ DDV
463 WWUS43 KMKX 092114 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 314 PM CST FRI JAN 9 2015 ...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING... .LIGHT WESTERLY WINDS AND CLEAR SKIES WILL HELP REDUCE TEMPERATURES OVERNIGHT. BITTERLY COLD WIND CHILLS WILL THUS CONTINUE TONIGHT INTO SATURDAY MORNING. WIZ046-047-051-052-056>060-062>072-100515- /O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 314 PM CST FRI JAN 9 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * TIMING...TONIGHT INTO SATURDAY MORNING. * WIND CHILLS...15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JTS
530 WWUS43 KMKX 100302 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST FRI JAN 9 2015 ...BITTERLY COLD WIND CHILLS THROUGH SATURDAY MORNING... .THOUGH WESTERLY WINDS ARE NOT AS GUSTY OR STRONG AS THEY WERE DURING THE DAY...CLEAR SKIES WILL HELP TEMPERATURES TO TUMBLE OVERNIGHT. BITTERLY COLD WIND CHILLS WILL THUS CONTINUE OVERNIGHT INTO SATURDAY MORNING. WIZ046-047-051-052-056>060-062>072-101100- /O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 902 PM CST FRI JAN 9 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY. * WIND CHILLS...15 BELOW TO 25 BELOW ZERO. * IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ REM
855 WWUS43 KMKX 100920 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CST SAT JAN 10 2015 ...BITTERLY COLD WIND CHILLS INTO THE MORNING... .THOUGH SOUTHWEST WINDS ARE NOT AS GUSTY AS THEY WERE YESTERDAY...CLEAR SKIES HAVE DROPPED TEMPERATURES EARLY THIS MORNING...RESULTING IN BITTERLY COLD WIND CHILLS. TEMPERATURES WILL THEN MODERATE BY AFTERNOON. WIZ046-047-051-052-056>060-062>072-101600- /O.CON.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 320 AM CST SAT JAN 10 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * WIND CHILLS...20 BELOW TO 25 BELOW ZERO OVER PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. * IMPACTS...WIND CHILLS AT THIS LEVEL COULD CAUSE FROSTBITE ON EXPOSED SKIN IN 30 MINUTES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HENTZ
749 WWUS43 KMKX 101548 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CST SAT JAN 10 2015 ...INCREASING TEMPERATURES THIS MORNING... .TEMPERATURES CONTINUE TO RISE THIS MORNING...WITH MOST LOCATIONS NOW OBSERVING WIND CHILLS MILDER THAN ADVISORY CRITERIA. THE ADVISORY IS THUS BEING ALLOWED TO EXPIRE. WIZ046-047-051-052-056>060-062>072-101700- /O.EXP.KMKX.WC.Y.0003.000000T0000Z-150110T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 948 AM CST SAT JAN 10 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WIND CHILLS ARE NOW MILDER THAN 20 BELOW AT MOST LOCATIONS AND WILL CONTINUE TO SLOWLY RISE THROUGH THE DAY. $$ DDV
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 11:34 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Jan 8, 11:34 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CST THU JAN 8 2015
.UPDATE...DECIDED TO EXPAND WINTER WEATHER ADVISORY TO INCLUDE
WESTERN HALF OF CWA INTO THIS EVENING TO ACCOUNT FOR PERIODS OF
LIGHT TO MODERATE SNOWFALL AND BLOWING SNOW. EXPECT FREQUENT WIND
GUSTS OF 25 TO UP TO 30 MPH INTO THE EVENING UNTIL SFC TROF MOVES
THROUGH. THE SNOWFALL...COLD TEMPERATURES AND BLOWING SNOW WILL
CAUSE HAZARDOUS TRAVEL CONDITIONS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR WIZ046-
047-051-052-056>060-062>072.
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ046-047-051-052-
056>060-062>072.
LM...HEAVY FREEZING SPRAY WARNING UNTIL 9 PM CST THIS EVENING FOR
LMZ643>646.
GALE WARNING UNTIL 9 AM CST FRIDAY FOR LMZ643>646.
&&
UPDATE...MBK/PCHazardous weather outlook, Jan 8, 11:30 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1130 AM CST THU JAN 8 2015 WIZ046-047-051-052-056>060-062>072-091730- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1130 AM CST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT TO MODERATE SNOW WILL GRADUALLY END FROM WEST TO EAST DURING THE LATE AFTERNOON AND EARLY EVENING. SNOWFALL OF 2 TO 4 INCHES IS EXPECTED. IN ADDITION...BLUSTERY SOUTH WIND GUSTS UP TO AROUND 30 MPH WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE ENTIRE AREA UNTIL 9 PM THIS EVENING. WIND CHILLS WILL LIKELY DROP TO BETWEEN 20 AND 25 BELOW ZERO LATE TONIGHT. A WIND CHILL ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ARCTIC FRONT WILL BRING BITTERLY COLD WIND CHILLS FROM EARLY FRIDAY MORNING INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK...BUT SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-091730- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1130 AM CST THU JAN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT BLUSTERY SOUTH WINDS AHEAD OF APPROACHING LOW PRESSURE ARE EXPECTED TO GUST TO 35 KNOTS. HENCE THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING THROUGH TONIGHT. THE BLUSTERY WINDS AND HIGHER WAVES WILL ALSO CAUSE AREAS OF HEAVY FREEZING SPRAY. A HEAVY FREEZING SPRAY WARNING IS IN EFFECT UNTIL 9 PM CST THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE GALE WARNING WILL REMAIN IN EFFECT UNTIL 9 AM CST FRIDAY. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY LINGER THROUGH THE REST OF FRIDAY INTO FRIDAY NIGHT. AREAS OF FREEZING SPRAY CAN ALSO BE EXPECTED. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 9:52 AM CST | Gale Warning | MKX | 22 hr | |
| Jan 8, 9:52 AM CST | Heavy Freezing Spray Warning | MKX | 22 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.